# SDR SWAA2016051951952

- Difficulty date: April 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540717
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN MOST AFT FASTENER HOLES CRACKED, BETWEEN RSS 235 - 267.  REPAIRED SKIN IAW EA.
